MightGet.com






Boots Pharmaceuticals Boots Pain Relief Paracetamol Suspension 3


8 Advantage card points. Effective relief from pain and fever. Relief of cold and flu symptoms and fever after vaccination.See details below, always read the labelSuitable for: Children aged 3 months to 12 years. Active ingredients: Paracetamol 120mg FREE Delivery on orders over 45 GBP.